# SDR FDEA201003160841

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 65561002
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOORWAY FRAME, BS 560, STR 19R, WEB CRACKED NEXT TO DOOR STOP   FITTING.  REMOVED WEB FROM C-1 DOOR CUT OUT FRAME AT BS 560 IAW SRM, REV 102, 51-30-2.  FABRICATED NEW WEB USING 7075 -T6, .071" X 80" X 18" IAW SRM 53-10-2 FIG 3   AND DWG NR 65-56100, REV F INSTALLED NEW WEB IAW SRM 51-30-2.
